Show simple item record

dc.contributor.authorFanning, J.D.
dc.date.accessioned2018-08-24T08:24:46Z
dc.date.available2018-08-24T08:24:46Z
dc.date.issued1995-11-01
dc.identifier.citationFanning, J.D. (1995). A family of symmetric designs. Discrete Mathematics 146 (1), 307-312
dc.identifier.issn0012-365X
dc.identifier.urihttp://hdl.handle.net/10379/9139
dc.description.abstractAn embedding theorem for certain quasi-residual designs is proved and is used to construct a series of symmetric designs with upsilon a = (1 + 16 + ... + 16(m))9 + 16(m+1), k = (1 + 16 + ... + 16(m))9, and lambda =(1 + 16 + + 16(m-1))9 + 16(m) . 3, for a non-negative integer m.
dc.publisherElsevier BV
dc.relation.ispartofDiscrete Mathematics
dc.titleA family of symmetric designs
dc.typeArticle
dc.identifier.doi10.1016/0012-365x(94)00072-5
dc.local.publishedsourcehttps://doi.org/10.1016/0012-365x(94)00072-5
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record